# SDR FDEA201302250445

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON  REMOVAL OF THE FWD LAV DUCTS FOUND CORROSION ON THE FRAME UPPER FLANGE BS 418 LBL 10.    REPAIRED IAW EA 757-5312-16-F4139, REV, DATED   APRIL 9, 2013 AND NR 49658380001.  REPAIR CLASSIFIED AS MAJOR.
